# SDR DXTA200300066

- Difficulty date: July 14, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 3,650 hours, 3,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR INDICATOR LIGHT IS INOPERATIVE, BLEW THE GEAR DOWN PER THE CHECKLIST. THREE GREEN LIGHTS NOW APPEAR ON AND TEST CORRECTLY AFTER LANDING. - REPLACED GEAR POSITION INDICATING BULBS PER CESSNA 560 MM CHAPTER 33-13-10, PERFORMED GEAR RETRACTION AND EXTENSION TESTS PER CESSNA 560 MM CHAPTER 32-30-00 FOUND NORMAL. SERVICED BOTTLE WITH NITROGEN PER CESSNA 560 MM CHAPTER 12-10-00.
